Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleIsochronicity and normal forms of polynomial systems of ODEs
Author(s) V.G. Romanovskii, Ming Zhang
TypeArticle in Journal
AbstractWe propose a generalization of the notion of isochronicity for real polynomial autonomous systems to the case of complex two dimensional systems of ODEs. We study the generalized problem in the case of a quadratic system and a system with homogeneous cubic nonlinearities. Main tools of the study are algorithms of computational algebra based on the Groebner basis theory.
KeywordsPolynomial systems of ODE’s, Isochronicity, Linearizability, Normal forms
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S074771711100232X
LanguageEnglish
JournalJournal of Symbolic Computation
Volume47
Number10
Pages1163 - 1174
Year2012
NoteSymbolic Computation and its Applications
Edition0
Translation No
Refereed No
Webmaster